Title

Infiltration from supply at constant water content: an integrable model

RIS ID

32230

Publication Details

Broadbridge, P., Triadis, D. & Hill, J. M. (2009). Infiltration from supply at constant water content: an integrable model. Journal of Engineering Mathematics, 64 (2), 193-206.

Abstract

An integrable version of Richards’ equation for time-dependent unidimensional flow in unsaturated soil is subjected to boundary conditions of constant water content. The nonlinear boundary problem is transformed to a linear diffusion problem with modified Stefan boundary conditions. A formal series is developed, leading to successive approximations to the solution at early times. Each additional term of the series for the location of the free boundary in the transformed problem leads directly to another coefficient in the Philip infiltration series in the original problem.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s10665-009-9280-4